# SDR DALA2021061403210

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 50,719 hours, 26,529 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 11ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 - ON TAKEOFF OXYGEN MASK AT 11 A/B DROPPED DOWN. CORRECTIVE ACTION: REPACKED PASS O2 MASK 11 A/B PER A319 AMM 35-21. OK FOR SVC. (7351178)
